# SDR SWAA2021070785014

- Difficulty date: June 16, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT AFT CARGO BAY BS767 RBL13 WL156. ; / [01] UPDATED MEASUREMENTS; [02] CRACK LENGTH : 0.320' ORIGINAL MATERIAL LENGTH : 0.800'. DAMAGE EXCEEDS 10% OF ORIGINAL MATERIAL LENGTH. DAMAGE IS FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2; [03] REMOVED AND REPLACED ACB TIEDOWN TRACK BS 727 - BS 887 RBL13 IAW CUSTOMER CARD NBR : TTG8Q005GAEJ; [04] RII INSPECTED; VERIFIED; CONFIRMED; [05] RII INSPECTED; VERIFIED; CONFIRMED JOB COMPLETE
